# SDR ASAA2025080159822

- Difficulty date: August 1, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 62,901 hours, 18,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EXIT SIGN COVER FELL OFF. GROUNDED - YES. RE-INSTALLED AFT GALLEY EXIT SIGN COVER.
